MAUDE Adverse Event Report: ARTHREX, INC. FORWARD CUTTING MONOBLOC REAMER, Ø8.0MM

ARTHREX, INC. FORWARD CUTTING MONOBLOC REAMER, Ø8.0MM
Model Number FORWARD CUTTING MONOBLOC REAMER, Ø8.0MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/26/2025, a facility representative reported via (b)(4) that a 0251-080 8.0mm forward-cutting monobloc reamer broke inside the patient.The patient is okay, and they were able to remove everything and use another reamer to complete the procedure.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, noted that the cutting tip was broken off from the shaft.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure can be attributed to wear and tear due to repeatedly cutting, prying/leveraging with the device, and extended use in the field.Manufacturing date 2021.

Brand Name
FORWARD CUTTING MONOBLOC REAMER, Ø8.0MM
Common Device Name
REAMER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23063827
Report Number1220246-2025-03883
Device Sequence Number9822530
Product Code HSB
UDI-Device Identifier00848665001181
UDI-Public(01)00848665001181(11)210728(10)211188
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K070444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFORWARD CUTTING MONOBLOC REAMER, Ø8.0MM
Device Catalogue Number0251-080
Device Lot Number211188
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown